Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 92, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 26, 2014, 8:14 PM MDT for 4 counties in Nebraska. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2014, 8:14 PM MDT (02:14 UTC)
- Expired
- Jun 26, 2014, 9:15 PM MDT
- In force
- 61 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 116 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 3:01 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 3908 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
516
WUUS55 KCYS 270214
SVRCYS
NEC007-033-105-123-270315-
/O.NEW.KCYS.SV.W.0092.140627T0214Z-140627T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
814 PM MDT THU JUN 26 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHWESTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 915 PM MDT
* AT 813 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF KIMBALL TO KIMBALL AIRPORT...AND
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
DIX AROUND 835 PM MDT.
POTTER AROUND 855 PM MDT.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILEPOSTS 17 AND 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4152 10324 4112 10326 4118 10375 4145 10372
TIME...MOT...LOC 0214Z 267DEG 23KT 4136 10366 4121 10366
HAIL...1.00IN
WIND...60MPH
$$
RUBIN2 follow-up statements
055
WWUS55 KCYS 270249
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
849 PM MDT THU JUN 26 2014
NEC007-033-105-123-270315-
/O.CON.KCYS.SV.W.0092.000000T0000Z-140627T0315Z/
BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE-
849 PM MDT THU JUN 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MORRILL...NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE AND
SOUTHEASTERN BANNER COUNTIES UNTIL 915 PM MDT...
AT 847 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF REDINGTON TO 6 MILES NORTHEAST OF DIX
TO KIMBALL...AND MOVING EAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
DIX AROUND 850 PM MDT.
POTTER AROUND 900 PM MDT.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILEPOSTS 17 AND 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4152 10324 4112 10326 4118 10375 4145 10372
TIME...MOT...LOC 0249Z 267DEG 23KT 4149 10328 4130 10339
4129 10364
HAIL...1.50IN
WIND...70MPH
$$
RUBIN157
WWUS55 KCYS 270311
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
911 PM MDT THU JUN 26 2014
NEC007-033-105-123-270321-
/O.EXP.KCYS.SV.W.0092.000000T0000Z-140627T0315Z/
BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE-
911 PM MDT THU JUN 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MORRILL...
NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE AND SOUTHEASTERN BANNER
COUNTIES WILL EXPIRE AT 915 PM MDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4152 10324 4112 10326 4118 10375 4145 10372
TIME...MOT...LOC 0311Z 267DEG 23KT 4150 10309 4131 10320
4130 10345
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:30 PM MDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 26, 6:30 PM MDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 630 PM MDT THU JUN 26 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 336 PM MDT THU JUN 26 2014 PREVIOUS FORECAST FOR THE NEXT 12 TO 24 HOURS APPEARS ON TRACK THIS AFTERNOON. CURRENT WATERVAPOR LOOP SHOWS A WEAK SHORTWAVE ALOFT LIFTING NORTHEAST ACROSS SOUTH CENTRAL WYOMING...WITH SHOWERS AND TSTORMS BEGINNING TO DEVELOP ALONG AND AHEAD OF THE FEATURE. A SURFACE BOUNDARY IS ALSO VISIBLE NEAR THE LARAMIE RANGE...WITH SOUTHWEST WINDS BECOMING MORE SOUTHERLY TO THE EAST OF THE BOUNDARY ALONG WITH AN IMPRESSIVE MOISTURE GRADIENT. DEWPOINT TEMP IS CURRENTLY AT 29 DEGREES AT LARAMIE...AND 55 IN CHEYENNE TO THE EAST OF THE BOUNDARY. SEVERE POTENTIAL IS MARGINAL ACROSS MOST OF SOUTHEAST WYOMING EAST OF THIS BOUNDARY...DUE TO LIMITED SHEAR. HOWEVER...TSTORMS WILL LIKELY PRODUCE OUTFLOW BOUNDARIES RESULTING IN ADDITIONAL LLVL SHEAR THROUGH THIS EVENING. SEVERE TSTORMS ARE MORE LIKELY ACROSS WESTERN NEBRASKA THIS EVENING INTO EARLY TONIGHT WITH MORE FAVORABLE SHEAR PROFILES...MORE INSTABILITY...AND JET ENERGY PUSHING OVER THE AREA. IN FACT...NOCTURNAL CONVECTION IS EXPECTED EAST OF I25 AS THE LLVL JET STRENGTHENS WHILE A 50 KNOT JET ALOFT DEVELOPS OVER FAR EASTERN COLORADO AND WESTERN NEBRASKA. INCREASED POP THROUGH EARLY SATURDAY MORNING...ESPECIALLY OVER THE NORTHERN PANHANDLE WHICH WILL BE IN THE FAVORABLE LEFT EXIT QUADRANT OF THE UPPER LEVEL JET. SEVERE THUNDERSTORMS MAY PRODUCE LARGE HAIL AND STRONG WINDS THROUGH LATE THIS EVENING. FOR FRIDAY...MAIN UPPER LEVEL TROUGH CURRENTLY OVER THE GREAT BASIN WILL MOVE EAST OVER WYOMING. COOLER TEMPERATURES ARE EXPECTED WITH HIGHS IN THE UPPER 60S TO MID 70S OVER MOST OF SOUTHEAST WYOMING...AND INTO THE 80S ACROSS WESTERN NEBRASKA WHICH WILL BE THE LAST TO SEE THE COOLER AIR. EXPECT SHOWERS TO BE MORE WIDESPREAD ON FRIDAY AS THE TROUGH AXIS MOVES EAST. SHOWERS WILL DEVELOP OVER SOUTHEAST WYOMING...LIKELY AROUND SUNRISE OR SHORTLY AFTER OVER CARBON AND ALBANY COUNTY. SHOWERS WILL BECOME MORE NUMEROUS AS THEY PUSH EAST INTO THE HIGH PLAINS...WITH THUNDERSTORMS BECOMING MORE LIKELY INTO THE AFTERNOON. INCREASED POP OVER THE MOUNTAINS AND HIGHER RIDGES...WITH A GOOD COVERAGE OF RAIN SHOWERS EXPECTED. THIS ACTIVITY WILL LIKELY LINGER THROUGH MIDNIGHT AS A 90KT UPPER LEVEL JET MAX MOVES OVER WYOMING. ALL MODELS INDICATE DRIER AIR PUSHING ACROSS WYOMING FOR SATURDAY WITH DEWPOINTS LOWERING INTO THE 30S. CAN NOT RULE OUT A FEW ISOLATED THUNDERSTORMS HOWEVER NORTH OF A DOUGLAS TO SIDNEY NEBRASKA LINE WITH AMPLE MOISTURE LINGERING OVER THAT AREA AS WELL AS GOOD INSTABILITY. TEMPERATURES WILL RETURN TO NEAR NORMAL WITH HIGHS IN THE 70S TO LOW 80S. WINDY CONDITIONS ARE EXPECTED WEST OF THE LARAMIE RANGE WITH GUSTS UP TO 40 MPH POSSIBLE. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 336 PM MDT THU JUN 26 2014 AN UPPER LEVEL LOW WILL DEVELOP AND SLOWLY MOVE EAST ALONG THE US/CANADIAN BORDER SUNDAY AND MONDAY...WITH WNW FLOW OVER THE FORECAST AREA THROUGH THIS TIME. A COLD FRONT LOOKS TO DROP SOUTH ACROSS THE EASTERN PLAINS SUNDAY EVENING...AND WITH SOME MARGINAL MIDLEVEL MOISTURE MOVING OVERHEAD...COULD SEE A FEW VERY LIGHT SHOWERS DEVELOP ALONG THE FRONT. NOT LOOKING LIKE MUCH MORE THAN SPRINKLES THO...SO KEPT CHANCES FOR PRECIP LOW. AHEAD OF THE FRONT...TEMPS WILL BE VERY WARM...WITH LOW 80S TO LOW 90S ACROSS THE PLAINS AND 60S TO LOW 80S ACROSS THE WEST. WINDS WILL BE ON THE BREEZY SIDE AS WELL...WITH GUSTS UP TO 40 MPH LIKELY IN THE WIND PRONE AREAS ALONG AND WEST OF THE LARAMIE RANGE. MUCH DRIER NORTHWEST FLOW WILL MOVE OVERHEAD FOR MONDAY WITH COOLER TEMPERATURES EXPECTED IN THE POST FRONTAL AIRMASS. TUESDAY WILL REMAIN DRY AS WELL WITH PERHAPS SLIGHTLY WARMER TEMPS AS THE UPPER RIDGE BEGINS TO BUILD BACK IN FROM THE WEST. LONGER RANGE MODELS HINT TOWARD A RETURN OF SUBTROPICAL MOISTURE PLUME AS THE RIDGE BUILDS ON WEDNESDAY...SOMEWHAT REMINISCENT OF A WEAK MONSOONAL PATTERN. LOOKS LIKE AT LEAST A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON) ISSUED AT 630 PM MDT THU JUN 26 2014 SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE NEBRASKA PANHANDLE THROUGH AROUND MIDNIGHT. A MORE ISOLATED COVERAGE WILL CONTINUE FOR SOUTHEAST WYOMING THROUGH 02Z. MVFR TO MARGINAL IFR CONDITIONS WILL OCCUR WITH THE STRONGER THUNDERSTORMS IN THE PANHANDLE...WITH STRONG AND ERRATIC DOWNDRAFT WINDS AND SMALL HAIL POSSIBLE AS WELL. A COLD FRONT WILL MOVE WEST TO EAST ACROSS THE FORECAST AREA AFTER 03Z WITH SHOWERS AND PERHAPS A FEW TSTORMS REDEVELOPING OVERNIGHT. WINDS WILL VEER TO THE NORTHWEST AND WILL INCREASE BEHIND THE FRONT AS WELL. A SCATTERED TO WIDESPREAD COVERAGE OF SHOWERS AND THUNDERSTORMS IS EXPECTED FOR FRIDAY AFTERNOON. && .FIRE WEATHER... ISSUED AT 336 PM MDT THU JUN 26 2014 MINIMAL FIRE WEATHER CONCERNS THROUGH THIS WEEKEND AS A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY NIGHT. COVERAGE OF SHOWERS WILL INCREASE ON FRIDAY AS AN UPPER LEVEL TROUGH MOVES EAST ACROSS THE AREA...PROVIDING MOST OF THE AREA WITH WIDESPREAD WETTING RAINFALL IN ADDITION TO WHAT HAS ALREADY FALLEN IN THE LAST FEW DAYS. RELATIVE HUMIDITIES WILL THEN LOWER TO BETWEEN 10 TO 20 PERCENT ON SUNDAY AS DRIER AIR MOVES INTO THE AREA. HOWEVER...MODELS INDICATE SUBTROPICAL MOISTURE RETURNING TO THE AREA BY THE MIDDLE OF NEXT WEEK...AND EVEN SUGGESTING THE FIRST MONSOON PUSH OF THE SUMMER. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...TJT LONG TERM...RJM AVIATION...RJM FIRE WEATHER...TJT
Hazardous weather outlook, Jun 26, 4:26 AM MDT, 15 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 426 AM MDT THU JUN 26 2014 WYZ101>119-271100- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 426 AM MDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ONCE AGAIN OVER MOST OF THE AREA THIS AFTERNOON INTO THIS EVENING. SEVERE STORMS ARE NOT EXPECTED BUT A FEW COULD BECOME STRONG MAINLY NEAR THE NEBRASKA BORDER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-271100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 426 AM MDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE OVER THE AREA BY LATE THIS AFTERNOON AND CONTINUE INTO THIS EVENING. A FEW SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON INTO THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 26, 7:17 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 717 PM MDT THU JUN 26 2014 WYZ116>118-270200- CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 717 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LARAMIE COUNTY UNTIL 800 PM MDT... AT 713 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF CRYSTAL LAKE CAMPGROUND...OR 13 MILES WEST OF CHEYENNE...MOVING NORTH AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... FEDERAL AROUND 745 PM MDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4143 10528 4144 10487 4113 10495 4112 10509 TIME...MOT...LOC 0116Z 173DEG 17KT 4115 10504 RUBIN
Local storm report, Jun 26, 7:24 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
724 PM MDT THU JUN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 13 W CHEYENNE 41.15N 105.04W
06/26/2014 E1.00 INCH LARAMIE WY TRAINED SPOTTER
&&
HAHNSpecial weather statement, Jun 26, 7:34 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
734 PM MDT THU JUN 26 2014
WYZ106-115>117-270215-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY
WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
734 PM MDT THU JUN 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PLATTE...
NORTHWESTERN LARAMIE AND SOUTHEASTERN ALBANY COUNTIES UNTIL 815 PM
MDT...
AT 731 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR YELLOW PINE CAMPGROUND...OR 13 MILES
SOUTHEAST OF LARAMIE...MOVING NORTHEAST AT 20 MPH.
OTHER STRONG STORMS WERE NEAR VEDAUWOO...NEAR FEDERAL...NEAR IRON
MOUNTAIN AND 10 MILES NORTHWEST OF IRON MOUNTAIN.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.
THIS STORM WILL BE NEAR...
GRANITE SPRINGS CAMPGROUND AROUND 740 PM MDT.
NORTH CROW CAMPGROUND AROUND 745 PM MDT.
FEDERAL AROUND 810 PM MDT.
HORSE CREEK AROUND 815 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 321 AND
344.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR PLATTE AND LARAMIE COUNTIES UNTIL 900 PM MDT. BE CERTAIN
TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
&&
LAT...LON 4099 10562 4127 10547 4176 10544 4175 10502
4112 10509 4100 10540
TIME...MOT...LOC 0133Z 240DEG 16KT 4124 10535
RUBINLocal storm report, Jun 26, 7:43 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
743 PM MDT THU JUN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL PINE BLUFFS 41.18N 104.07W
06/26/2014 E0.50 INCH LARAMIE WY TRAINED SPOTTER
MOSTLY PEA SIZED...BUT A FEW WERE ONE HALF INCH.
&&
CHAHNSpecial weather statement, Jun 26, 7:53 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 753 PM MDT THU JUN 26 2014 NEZ002-095-096-270245- DAWES NE-NORTH SIOUX NE-SOUTH SIOUX NE- 753 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIOUX AND EXTREME SOUTHWESTERN DAWES COUNTIES UNTIL 845 PM MDT... AT 748 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF AGATE FOSSIL BEDS NATIONAL MONUMENT...OR 23 MILES NORTHEAST OF TORRINGTON...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... AGATE FOSSIL BEDS NATIONAL MONUMENT AROUND 805 PM MDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4274 10382 4254 10346 4226 10405 4238 10405 TIME...MOT...LOC 0153Z 225DEG 26KT 4239 10394 RUBIN
Special weather statement, Jun 26, 8:02 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 802 PM MDT THU JUN 26 2014 NEZ019>021-054-055-270245- BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE-SCOTTS BLUFF NE- 802 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTTS BLUFF... SOUTHWESTERN MORRILL...EXTREME NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE AND EASTERN BANNER COUNTIES UNTIL 845 PM MDT... AT 758 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF MINATARE TO 11 MILES SOUTHEAST OF HARRISBURG...AND MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... MCGREW AROUND 810 PM MDT. CHIMNEY ROCK STATE PARK...SOUTH BAYARD JUNCTION AND BAYARD AROUND 825 PM MDT. REDINGTON AROUND 835 PM MDT. BRIDGEPORT STATE RECREATION AREA...BRIDGEPORT...NORTHPORT AND COURT HOUSE AND JAIL ROCKS AROUND 845 PM MDT. THESE STORMS WILL LIKELY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4180 10302 4132 10316 4142 10370 4180 10367 TIME...MOT...LOC 0202Z 277DEG 18KT 4171 10349 4143 10358 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:57 PM MDT | Special Weather Statement | CYS | Box Butte | 48 min |
| Jun 26, 7:09 PM MDT | Special Weather Statement | CYS | Banner | 51 min |
| Jun 26, 7:38 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 67 min |
| Jun 26, 7:53 PM MDT | Special Weather Statement | CYS | Sioux | 52 min |
| Jun 26, 8:02 PM MDT | Special Weather Statement | CYS | Banner | 43 min |
| Jun 26, 8:44 PM MDT | Special Weather Statement | CYS | Kimball | 46 min |
| Jun 26, 8:53 PM MDT | Flash Flood Warning | CYS | Banner, Kimball | 6 hr |
| Jun 26, 8:55 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball, Morrill | 65 min |
| Jun 26, 9:37 PM MDT | Special Weather Statement | CYS | Dawes | 38 min |
| Jun 26, 9:44 PM MDT | Special Weather Statement | CYS | Box Butte | 46 min |
| Jun 26, 9:49 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 56 min |
| Jun 26, 10:18 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 42 min |
| Jun 26, 10:19 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 41 min |
| Jun 26, 10:39 PM MDT | Areal Flood Advisory | CYS | Box Butte, Dawes | 3 hr |
| Jun 27, 2:14 AM MDT | Flash Flood Watch | CYS | Banner, Box Butte, Cheyenne, Dawes, Kimball, Morrill and 2 more | 16 hr |
| Jun 27, 2:14 PM MDT | Severe Thunderstorm Warning | CYS | Banner | 46 min |
| Jun 27, 2:38 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 52 min |
| Jun 27, 2:48 PM MDT | Flash Flood Warning | CYS | Banner | 4 hr |
| Jun 27, 3:17 PM MDT | Special Weather Statement | CYS | Box Butte | 28 min |
| Jun 27, 3:23 PM MDT | Special Weather Statement | CYS | Kimball | 37 min |
| Jun 27, 3:29 PM MDT | Flash Flood Warning | CYS | Banner, Scotts Bluff | 6 hr |
| Jun 27, 3:36 PM MDT | Special Weather Statement | CYS | Banner, Scotts Bluff | 39 min |
| Jun 27, 3:37 PM MDT | Special Weather Statement | CYS | Morrill | 38 min |
| Jun 27, 3:46 PM MDT | Special Weather Statement | CYS | Sioux | 44 min |
| Jun 27, 3:50 PM MDT | Special Weather Statement | CYS | Dawes | 40 min |
| Jun 27, 3:53 PM MDT | Flash Flood Warning | CYS | Banner, Kimball | 4 hr |
| Jun 27, 4:03 PM MDT | Special Weather Statement | CYS | Sioux | 42 min |
| Jun 27, 4:06 PM MDT | Special Weather Statement | CYS | Kimball | 39 min |
| Jun 27, 4:19 PM MDT | Special Weather Statement | CYS | Box Butte | 41 min |
| Jun 27, 4:32 PM MDT | Special Weather Statement | CYS | Cheyenne | 43 min |
| Jun 27, 5:17 PM MDT | Special Weather Statement | CYS | Cheyenne | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.